Differential subordination for a certain generalized operator

M. H. Al-Abbadi, Maslina Darus

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

The authors have recently introduced a new generalized derivative operator μn,m λ1,λ2 that generalized many well-known operators. The trend of finding new differential or integral operators has attracted widespread interest. The aim of this paper is to use the relation to discuss some interesting results by using the technique of differential subordination. The results include both subordination and inclusion. In the case of n = 0, λ2 = 0, we obtain the results of Oros [11].

Original languageEnglish
Pages (from-to)209-222
Number of pages14
JournalMiskolc Mathematical Notes
Volume13
Issue number2
Publication statusPublished - 2012

Fingerprint

Differential Subordination
Derivatives
Operator
Generalized Derivatives
Subordination
Integral Operator
Differential operator
Inclusion

Keywords

  • Analytic function
  • Best dominant
  • Convex function
  • Derivative operator
  • Differential subordination
  • Dominant
  • Hadamard product (or convolution)
  • Univalent function

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Analysis
  • Control and Optimization
  • Discrete Mathematics and Combinatorics
  • Numerical Analysis

Cite this

Differential subordination for a certain generalized operator. / Al-Abbadi, M. H.; Darus, Maslina.

In: Miskolc Mathematical Notes, Vol. 13, No. 2, 2012, p. 209-222.

Research output: Contribution to journalArticle

@article{73d2e74de6ba42dead2ec7e20c46d354,
title = "Differential subordination for a certain generalized operator",
abstract = "The authors have recently introduced a new generalized derivative operator μn,m λ1,λ2 that generalized many well-known operators. The trend of finding new differential or integral operators has attracted widespread interest. The aim of this paper is to use the relation to discuss some interesting results by using the technique of differential subordination. The results include both subordination and inclusion. In the case of n = 0, λ2 = 0, we obtain the results of Oros [11].",
keywords = "Analytic function, Best dominant, Convex function, Derivative operator, Differential subordination, Dominant, Hadamard product (or convolution), Univalent function",
author = "Al-Abbadi, {M. H.} and Maslina Darus",
year = "2012",
language = "English",
volume = "13",
pages = "209--222",
journal = "Miskolc Mathematical Notes",
issn = "1787-2405",
publisher = "Miskolc University Press",
number = "2",

}

TY - JOUR

T1 - Differential subordination for a certain generalized operator

AU - Al-Abbadi, M. H.

AU - Darus, Maslina

PY - 2012

Y1 - 2012

N2 - The authors have recently introduced a new generalized derivative operator μn,m λ1,λ2 that generalized many well-known operators. The trend of finding new differential or integral operators has attracted widespread interest. The aim of this paper is to use the relation to discuss some interesting results by using the technique of differential subordination. The results include both subordination and inclusion. In the case of n = 0, λ2 = 0, we obtain the results of Oros [11].

AB - The authors have recently introduced a new generalized derivative operator μn,m λ1,λ2 that generalized many well-known operators. The trend of finding new differential or integral operators has attracted widespread interest. The aim of this paper is to use the relation to discuss some interesting results by using the technique of differential subordination. The results include both subordination and inclusion. In the case of n = 0, λ2 = 0, we obtain the results of Oros [11].

KW - Analytic function

KW - Best dominant

KW - Convex function

KW - Derivative operator

KW - Differential subordination

KW - Dominant

KW - Hadamard product (or convolution)

KW - Univalent function

UR - http://www.scopus.com/inward/record.url?scp=84877339467&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84877339467&partnerID=8YFLogxK

M3 - Article

VL - 13

SP - 209

EP - 222

JO - Miskolc Mathematical Notes

JF - Miskolc Mathematical Notes

SN - 1787-2405

IS - 2

ER -